Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
ISSN-L : 1340-9050
Special Issue: New Trends in Infinite Dimensional Analysis and Quantum Probability
Orthogonal Polynomials Induced by Discrete-Time Quantum Walks in One Dimension
Masatoshi HAMADANorio KONNOWojciech MŁOTKOWSKI
Author information
JOURNALS FREE ACCESS

2009 Volume 15 Issue 3 Pages 367-375

Details
Abstract

In this paper we obtain some properties of orthogonal polynomials given by a weight function which is a limit density of a rescaled discrete-time quantum walk on the line.

Information related to the author
© 2009 by the Graduate School of Information Sciences (GSIS), Tohoku University
Previous article Next article
feedback
Top